Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Suffer from cough, pain in the ribs, heart burn. Had COPD. Are these related?

i 30 had copd or emphysema based on my xray ...the doctor told me that there is no sign of a tumor/cancer/tb/pneumia...because i had coughing nearly 2month...but the cough is no so often...i have a slightly pain in my left lower rib...that come and go but no so painfull just fell uncomfortable..is also had a heartburn feeling....does that a normal symptom of copd/emphysema?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
yOUR EMPHYSEMS DOES`NT SEEM TO BE VERY SEVERE HENCE THE LT SISED CHEST PAIN IS UNLIKELY TO BE DUE TO COPD/EMPHYSEMA. IT COULD BE A MUSCULOSKELETAL PAIN. HEART BURN SOME TIMES CAN CAUSE CHEST PAIN BUT IT IS GENERALLY IN THE CENTRE. YOU MAY TAKE A PAIN KILLER IF PAIN IS MORE THAN A MINOR DISCOMFORT AND IF STILL NOT RELIEVED, CONSULT YOUR PHYSICIAN.
Answered: Tue, 9 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor